# SDR 08FDEA02215

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 41,518 hours, 28,233 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516347
- Condition: Gouged
- Location: Bs 1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FUSELAGE FRAME 1130 HAS GOUGES AND CORROSION ON UPPER FLANGE, RBL: 22-23, UNDER Z ANGLE.  REMOVED CORROSION AND GOUGES, ORG MATERIAL THICKNESS .071" REMOVED .030", REMAINING .041".  FOUND TO BE OUT OF LIMITS, FABRICATED REPAIR PART, TREATED AND PRIMED REPAIR AND INSTALLED, REF SRM 51-10-2 PG 7, SRM 51-30-2 PG 2, SRM 53-10-1, SRM 53-10-2 FIG 5, SRM 51-40-3 FIG 1.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
